# SDR SWIA201125897

- Difficulty date: January 18, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 37,793 hours, 53,227 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER NR 8 CRACKED AT 1ST ACCESS PANEL INBOARD OF NACELLE.  (C-CHECK)  REPAIRED STRINGER NR 8 ON RIGHT WING BETWEEN RIBS 8 AND 9 PER SRM.
